# SDR ZW0A0202301

- Difficulty date: February 24, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N634TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28132
- Aircraft time: 18,789 hours, 2,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE ON LEFT SIDE OF CABIN, ROW 4 AND FORWARD.  REPAIRED FEEDER CABLE AT ROW 4 USING PINS AND REPLACED ROW 4 LIGHT ASSY.
